# SDR COMA0460239

- Difficulty date: April 2, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 20,534 hours, 18,412 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 428853
- Part serial: 394
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Part time: 11,458 hours, 11,251 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5322 ANTI SKID CAUTION DURING T/O.  REPLACED THE ASCU.
